Inside of mouth and tongue going numb?

Watch
Anonymous #1
#1
Report Thread starter 1 week ago
#1
I cant swallow tablets (stupid i know) but some of the meds im one cant be prescribed as liquids so i just have to make do by crushing them/biting them then swallowing. More and more lately every time i take my meds the inside of my mouth and tongue keep going numb though and i Hate it. Ive told my gp a few times but she just brushed it off. Does this happen to anyone else? Any tips/advice? The numb feeling has increased the longer ive been on meds and lasts about ten minutes maybe. My throat feels like it closes over though too its horrible but i can breathe fine just feels weird swallowing ect for the little time
0
reply
Anonymous #2
#2
Report 1 week ago
#2
u haven't sucked anyone off for ages, have u?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Did you get the SQA results you wanted today?

Yes- I did even better than I hoped! (34)
17.99%
Yes- I got what I was hoping for (53)
28.04%
No- my results weren't as good as I'd hoped (102)
53.97%

Watched Threads

View All